# SDR AALA201802129038

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 14,815 hours, 3,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR AREA WAS OBSTRUCTED WITH TRASH. MAINTENANCE REMOVED TRASH FROM L1 DOOR GIRT BAR AREA AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
